# SDR IPXA09856125

- Difficulty date: February 17, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 565476234
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 852-W4-24, RT O/B FLAP LOWER SKIN REPAIR AT XF 215, DOES NOT HAVE .5 MINIMUM CORNER.  REPAIRED PER TIMCO REO-G12754 REV B, AND UPS DC8-5750-33544-A.
